MEDOS INTERNATIONAL SÃ RL ALL-IN-ONE CCU+LIGHT ROW; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
242302 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Event or Problem Description
It was reported that during the surgery, the tower was turned on and functioning, and white balance was performed.The doctor proceeded to introduce the trocar and lens into the joint.It was observed on the all-in-one ccu+light row monitor that the image was too bright, which prevented observation of joint defects in the white areas.The lens was moved to soft tissue, where color appeared normal, but when viewing cartilage, a flash was observed that prevented performance of the arthroscopy.It was reported that adjustments to brightness and exposure were attempted without improvement.The camera and lens attachments were disassembled and cleaned with gauze, but the issue persisted.An alternate light source was requested and connected to rule out source failure; however, the problem remained.The tower was powered off and restarted, but the issue continued.It was reported that the doctor proceeded to perform the planned osteotomy and did not perform the arthroscopy due to inability to visualize.The issue caused discomfort to the specialist, who requested urgent evaluation of the tower.The osteotomy was completed successfully without delay or alteration in surgical time.It was reported that a report was documented in the surgery record to inform that the arthroscopy tower in the institution required prompt review.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary: the complaint device was not returned to depuy synthes, therefore unavailable for a physical evaluation.A device history review was performed and the certificate of conformance stated that the device was manufactured in compliance with the quality system release criteria.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history review was performed and the certificate of conformance stated that the device was manufactured in compliance with the quality system release criteria.Device history review: a device history review was performed and the certificate of conformance stated that the device was manufactured in compliance with the quality system release criteria.